Acta Mathematica, 2005

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (21 articles)

Volume 195, Issue 1

[1] On the complexity of algebraic numbers, II. Continued fractions

Boris Adamczewski CNRS, Institute Camille Jordan, Université Claude Bernard Lyon I Yann Bugeaud Université Louis Pasteur, U.F.R. de mathématique

TBD mathscidoc:1701.331958

Acta Mathematica, 195, (1), 1-20, 2005.5
[ Download ] [ 2017-01-08 20:33:46 uploaded by actaadmin ] [ 336 downloads ] [ 0 comments ] [ Cited by 34 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] An$L$^{$q$}-approach to Stokes and Navier-Stokes equations in general domains

Reinhard Farwig Fachbereich Mathematik, Technische Universität Darmstadt Hideo Kozono Mathematical Institute, Tôhoku University Hermann Sohr Fakultät für Elektrotechnik, Informatik und Mathematik, Universität Paderborn

TBD mathscidoc:1701.331959

Acta Mathematica, 195, (1), 21-53, 2005.3
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 424 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Erratum to: Witt vectors of non-commutative rings and topological cyclic homology

Lars Hesselholt Graduate School of Mathematics, Nagoya University

TBD mathscidoc:1701.331960

Acta Mathematica, 195, (1), 55-60, 2005.7
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 263 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Uniform bound for Hecke$L$-functions

Matti Jutila Department of Mathematics, University of Turku Yoichi Motohashi Department of Mathematics, Nihon University

TBD mathscidoc:1701.331961

Acta Mathematica, 195, (1), 61-115, 2004.11
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 589 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On some conformally invariant fully nonlinear equations, II. Liouville, Harnack and Yamabe

Aobing Li Department of Mathematics, Rutgers University Yan Yan Li Department of Mathematics, Rutgers University

TBD mathscidoc:1701.331962

Acta Mathematica, 195, (1), 117-154, 2005.7
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 476 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 195, Issue 2

[1] The serre spectral sequence of a noncommutative fibration for de Rham cohomology

Edwin J. Beggs Department of Mathematics, University of Wales Swansea Tamasz Brzeziński Department of Mathematics, University of Wales Swansea

TBD mathscidoc:1701.331963

Acta Mathematica, 195, (2), 155-196, 2005.9
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 709 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Symplectic nonsqueezing of the korteweg-de vries flow

James Colliander Department of Mathematics, University of Toronto Gigliola Staffilani Department of Mathematics, Massachusetts Institute of Technology Markus Keel Department of Mathematics, University of Minnesota Twin Cities Hideo Takaoka Department of Mathematics Faculty of Science, Kobe University Terence Tao Department of Mathematics, University of California

TBD mathscidoc:1701.331964

Acta Mathematica, 195, (2), 197-252, 2005.1
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 509 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Decay of correlations for Hénon maps

Tien-Cuong Dinh Institut de Mathématiques de Jussieu Plateau 7D, Analyse Complexe, Université Paris VI

TBD mathscidoc:1701.331965

Acta Mathematica, 195, (2), 253-264, 2005.7
[ Download ] [ 2017-01-08 20:33:47 uploaded by actaadmin ] [ 290 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Erratum to: Uniformization of Kähler manifolds with vanishing Bochner tensor

Yoshinobu Kamishima Department of Mathematics, Tokyo Metropolitan University

TBD mathscidoc:1701.331966

Acta Mathematica, 195, (2), 265-266, 2004.2
[ Download ] [ 2017-01-08 20:33:48 uploaded by actaadmin ] [ 282 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Meromorphic Szegő functions and asymptotic series for Verblunsky coefficients

Barry Simon Department of Mathematics, 253-37, California Institute of Technology

TBD mathscidoc:1701.331967

Acta Mathematica, 195, (2), 267-285, 2005.3
[ Download ] [ 2017-01-08 20:33:48 uploaded by actaadmin ] [ 353 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 196, Issue 1

[1] Cone metrics on the sphere and Livné’s lattices

John R. Parker Department of Mathematical Sciences, University of Durham

TBD mathscidoc:1701.331968

Acta Mathematica, 196, (1), 1-64, 2005.5
[ Download ] [ 2017-01-08 20:33:48 uploaded by actaadmin ] [ 302 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the geometry of metric measure spaces

Karl-Theodor Sturm Institut für Angewandte Mathematik, Universität Bonn

TBD mathscidoc:1701.331969

Acta Mathematica, 196, (1), 65-131, 2004.10
[ Download ] [ 2017-01-08 20:33:48 uploaded by actaadmin ] [ 623 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the geometry of metric measure spaces. II

Karl-Theodor Sturm Institut für Angewandte Mathematik, Universität Bonn

TBD mathscidoc:1701.331970

Acta Mathematica, 196, (1), 133-177, 2005.3
[ Download ] [ 2017-01-08 20:33:48 uploaded by actaadmin ] [ 590 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 196, Issue 2

[1] Blowing up and desingularizing constant scalar curvature Kähler manifolds

Claudio Arezzo Department of Mathematics, University of Parma Frank Pacard University Paris 12, 61 Avenue du Général de Gaulle, Créteil, France

TBD mathscidoc:1701.331971

Acta Mathematica, 196, (2), 179-228, 2005.1
[ Download ] [ 2017-01-08 20:33:49 uploaded by actaadmin ] [ 346 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Classification of negatively pinched manifolds with amenable fundamental groups

Igor Belegradek School of Mathematics, Georgia Institute of Technology Vitali Kapovitch Department of Mathematics, University of Maryland

TBD mathscidoc:1701.331972

Acta Mathematica, 196, (2), 229-260, 2005.7
[ Download ] [ 2017-01-08 20:33:49 uploaded by actaadmin ] [ 445 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the multilinear restriction and Kakeya conjectures

Jonathan Bennett School of Mathematics, University of Birmingham Anthony Carbery School of Mathematics, University of Edinburgh Terence Tao Department of Mathematics, University of California

TBD mathscidoc:1701.331973

Acta Mathematica, 196, (2), 261-302, 2005.9
[ Download ] [ 2017-01-08 20:33:49 uploaded by actaadmin ] [ 472 downloads ] [ 0 comments ] [ Cited by 55 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 197, Issue 1

[1] Thurston equivalence of topological polynomials

Laurent Bartholdi Institut de Mathématiques B, École Polytechnique Fédérale de Lausanne Volodymyr Nekrashevych Department of Mathematics, Texas A&M University

TBD mathscidoc:1701.331974

Acta Mathematica, 197, (1), 1-51, 2005.11
[ Download ] [ 2017-01-08 20:33:49 uploaded by actaadmin ] [ 353 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Real quadrics in$C$^{$n$}, complex manifolds and convex polytopes

Frédéric Bosio Département de Mathématiques, Université de Poitiers Laurent Meersseman Institut de Mathématiques de Bourgogne, Université de Bourgogne

TBD mathscidoc:1701.331975

Acta Mathematica, 197, (1), 53-127, 2005.10
[ Download ] [ 2017-01-08 20:33:49 uploaded by actaadmin ] [ 592 downloads ] [ 0 comments ] [ Cited by 44 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Simplical volume of closed locally symmetric spaces of non-compact type

Jean-François Lafont Department of Mathematics, Ohio State University Benjamin Schmidt Department of Mathematics, University of Chicago

TBD mathscidoc:1701.331976

Acta Mathematica, 197, (1), 129-143, 2005.8
[ Download ] [ 2017-01-08 20:33:49 uploaded by actaadmin ] [ 321 downloads ] [ 0 comments ] [ Cited by 32 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 197, Issue 2

[1] Proof of a conjecture of Pólya on the zeros of successive derivatives of real entire functions

Walter Bergweiler Mathematisches Seminar, Christian-Albrechts-Universität zu Kiel Alexandre Eremenko Department of Mathematics, Purdue University

TBD mathscidoc:1701.331977

Acta Mathematica, 197, (2), 145-166, 2005.12
[ Download ] [ 2017-01-08 20:33:49 uploaded by actaadmin ] [ 341 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Resolution of singularities of real-analytic vector fields in dimension three

Daniel Panazzolo Instituto de Matemática e Estatística, Universidade de São Paulo

TBD mathscidoc:1701.331978

Acta Mathematica, 197, (2), 167-289, 2005.8
[ Download ] [ 2017-01-08 20:33:49 uploaded by actaadmin ] [ 331 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved